# SDR DALA2024082708495

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 112,403 hours, 16,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 F/A CONTROL PANEL "ARMED" LITE FLICKERS INTERMITTENT FOR 1L DOOR. CORRECTIVE ACTION: ADJUSTED PUSH BUTTON ON 1L FOOR, OPS CHK OK (6043265)
